MathSciNet Relay Station
MathSciNet bibliographic data
MR2103663 32V20 (32C05 32V30)
Forstnerič, Franc Most real analytic Cauchy-Riemann manifolds are nonalgebraizable. Manuscripta Math. 115 (2004), no. 4, 489–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement